| Model Number |
24950J |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was hot to touch that it left marks on the nightstand.No troubleshooting was taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Event or Problem Description
The monitor was returned and replaced.
Additional Manufacturer Narrative
Product analysis: model: 24950j, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that the radio frequency (rf) head battery was defective during functional test.The unit was charged for one hour and error codes 2300 and 5704 were found in the failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.